Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/10490
Title: Spin Waves in Canted Phases: An Application to Doped Manganites
Author: Román Faúndez, José María
Soto Riera, Joan
Keywords: Materials magnètics
Teoria de camps (Física)
Spin (Física nuclear)
Magnetic materials
Field theory (Physics)
Nuclear spin
Issue Date: 2000
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevB.62.3300
It is part of: Physical Review B, 2000, vol. 62, núm. 5, p. 3300-3315
URI: http://hdl.handle.net/2445/10490
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
170166.pdf193.42 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.